MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION INTERLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION
Catalog Number 2C6750H
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a delay in blood transfusion while using an interlink y-type blood/solution set.The reporter indicated that the set had slow flow, which led to the blood transfusion taking over four hours.This issue occurred during patient blood transfusion.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK BLOOD RECIPIENT SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key12871636
Report Number1416980-2021-06990
Device Sequence Number6025595
Product Code BRZ
UDI-Device Identifier00085412073583
UDI-Public(01)00085412073583
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C6750H
Device Lot NumberDR21F25086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer12/16/2021
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date01/07/2022
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown